# SDR DALA2024091809128

- Difficulty date: September 15, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 95,668 hours, 45,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3221 DISC: FOUND R2 DOOR EMERGENCY OPERATING CYLINDER PRESSURE LOW ON SVC.  SERVICED EMERGENCY OPERATING CYLINDER AT R2 DOOR PER A320 AMM 52 -10. (LP: 4003341)
